“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17352
School of Mathematics
  Title:   Approximation properties of C* -algebras of cancellative semigroups
1.  Massoud Amini
2.  Mehdi Rostami
  Status:   Published
  Journal: Bol. Soc. Mat. Mex.
  Vol.:  28
  Year:  2022
  Pages:   1-17
  Supported by:  IPM
In this paper, we find necessary and sufficient condition for the existence of amenable traces on the reduced semigroup Câ??-algebra of a cancellative semigroup. As an application, we give conditions for the reduced semigroup Câ??-algebra of a left Ore semigroup to be quasidiagonal (QD). We also find conditions under which this Câ??-algebra is a matricial field (MF) or residually finite dimensional (RFD). Some illustrative examples are provided.

Download TeX format
back to top
scroll left or right